# SDR AWXA200700168

- Difficulty date: January 21, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654654311
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON FRAME SHEAR TIE, BS 967, S26L - S27L.  REPLACED FRAME SHEAR TIE, BS 967, S26L - S27L IAW B737-300 SRM 51-40-02.
